# SDR SWAA990912

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65657933
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GIRT BAR BRACKET LOOSE AT RT AFT SERVICE DOOR.  REMOVED AND REPLACED BRACKET PER MM.
